# SDR DALA2019020600858

- Difficulty date: February 5, 2019
- Submitted: February 10, 2019
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 59,919 hours, 23,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION WAS FOUND ON CHORD-OUTER (E&E). AREA WAS REPAIRED PER: ERA 574933-14 REV ORIG AND ETI-37-19-303 REV 3.
